Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A new set of postulates for betweenness, with proof of complete independence


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 26 (1924), 257-282
MSC: Primary 03B30
DOI: https://doi.org/10.1090/S0002-9947-1924-1501278-0
MathSciNet review: 1501278
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30

Retrieve articles in all journals with MSC: 03B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501278-0
Article copyright: © Copyright 1924 American Mathematical Society

American Mathematical Society